68 year female complaint of Rt shoulder pain for 4 days back , vertigo and fall down towards left side and nausea/vomiting for 4 days ..... H/ O chronic Hepatitis B for 3 years T2 DM ,HTN on medicine (CTD 12.5 ,Amlopress AT ,Triobimet 2 ) O/E BP 132/74 Pulse 65 ECG wnl Suggest treatment ???

4 Likes

LikeAnswersShare

Pain rt shoulder, vomiting a d vertigo recent onset for 4 days may be due to degenerative changes osteoarthritis causing compression of the vertebral artery and rule out frozen shoulder Pt having hepatitis B treat with liver supportive and strict diabetic control MRI cervical spine may lead to proper diagnosis.

Thanks Dr Kvsv.
0

View 3 other replies

HBV WITH HYPERGLYCEMIA PAIN IN RT. SHOULDER RULE OUT OSTEOARTHRITIS / DO VIRAL PCR FOR HBV INFECTION because Raised alkaline Phosphates it develops vomiting & Partial seizures due to raised sugar level, Do - USG W/A, HBV DNA, Anti-HBe , Anti -HBc IgG, anti - HBc IgM, HBeAg, HBV Viral PCR, HbA1C, C - Peptide, Lipid Profile, For Raised UA give tab. Febustop 40 mg, Fibroscan test for liver, treat symptomatically & supportive

Thnx @Dr. Vipin Bihari Jain Sir Ji
0

View 1 other reply

Hepatitis B do not require any treatment of 1) liver enzymes are normal, which indicate inactive disease 2) Viral load less than 2000iu/ ml which again indicate inactive disease 3) if fibroscan shows no fibrosis - which again indicate inactive disease Secondly she has highly uncontrolled diabetes - it is preferable to start Glargine insulin for us treatment Vertigo may be related to uncontrolled diabetes

Thank you doctor
0

Right shoulder pain followed by vertigo is most likely due to associated cervical spondylitis as it is associated with nausea and vomiting Get his X - ray of cervical spine done to confirm cervical spondylitis as 68 years it common . She can be started with a combination of Cinnarizine +,dimenhydrinate ( stugil plus ) and prochlorperazine B.D As far as associated co.- morbidities are concerned- for hypertension continue same medications. For T2DM - Triobimet - 2 which patient is taking can be given twice a day . As her L.F.T- are normal , Get her fibroscan done and also viral load for hepatitis- B Depending upon the viral load - treatment for Hepatitis- B can be started. Also get her lipid profile and TSH done as hyperlipdaemia is another cause of vertigo

Thank you doctor
0

Chronic Hepatitis B and dormant so don't require any intervention but must be regularly monitored with LFT and Fibroscans. Hyperglycemia to be corrected. Firstly try oral agents and if no relief then go for insulin and OHA mixed therapy. Uric Acid is 54 which is very high and should be treated with Tab. Febuxostat 80mg OD. Ondansetron for vomiting and diet regime for htn, dm, ⬆ Uric acid.

Thank you doctor
0

In this case hepatitis B not need to be treated because liver profile and viral load are it self shows that its inactive Vertigo and nausea is due to hyperglycemia So treat hyperglycemia accordingly . See for hba1c to rule out neuropathy if its continue high So control hyperglycemia

Thank you doctor
0

This is a case of chronic hepatitis B with inactive stage. It doesn't require any treatment. Pt may have cervical spondylosis with Vertebro basal insufficiency. Do MRI C- SPINE &treat accordingly. Uncontrolled diabetes with mild proteinuria also there.. (Could be autonomic neuropathy) Start insulin or OHA depends on Hba1c levels.

Congratulations! Your case has been selected as Case of the day and you have been awarded 5 points for sharing the case. Keep posting your interesting cases, Happy Curofying!

Sir Shoulder pain is due to Hyperurecemia+hyperglycemia Nausea+ vomiting + vertigo due to hyperglycemia .?DKA H/o fall - bleed in brain also keep in mind Rx insulin .febuxostat 80 antibiotics Adv Electrolytes

Uncontrolled DM Changes dosage of sugar drugs or insulin Add Febuxostat 40 hs for hyperuremia Lifestyle changes

Thank you doctor
0

View 1 other reply

Load more answers

Cases that would interest you